# SDR FDEA2019021109306

- Difficulty date: February 9, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740505
- Condition: Corroded
- Location: Bs 1771
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT FLOOR SEAT TRACK FOUND WITH CORROSION AT STATION 1771 X =   107 MAIN DECK COMPARTMENT FLOOR SEAT TRACK CORROSION AT STATION 1771 X= 107 REMOVED   AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGED 1.   MATERIAL REMAINED : 0.012". SEAT TRACK  REPAIR AT MAIN DECK FROM STATION 1751 TO   STATION 2007 X = 107 CARRIED OUT REPAIR AS PER SRM 53-00-52-2R FIG 201 REPAIR1 .REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
